U.S. doctors online nowAsk doctors free
San Jose, CA
A 36-year-old male asked:

yellow stool daily i have gerd and my gallbladder has been removed i suffer from heartburn daily i take 40mg omeprazole daily and eat a lot of breads?

1 doctor answer1 doctor weighed in
Dr. Clarene Cress
Specializes in Pediatrics
Stool color varies: The color comes from bile which is yellow/green and then is converted by bacteria to shades of brown, unless transit time is very fast. If stools are white or light tan, it may indicate a blockage of bile or a liver condition and needs evaluation. Bile helps to digest fats, so without a gall bladder, fats may not digest well, which can have a laxative effect and not allow color conversion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

3 doctor answers8 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Yes: Constipation is a known side effect of both Percocet and omeprazole. If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
A 40-year-old member asked:

I had my kidney stone removed by scope and stent removed 6 days after. Is it normal to still feel pain?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Not Usually: Typically, after a stone is removed the the stent is removed, the pain goes away almost immediately. Sometimes, there is still some swelling in the ureter that could be giving continued pain or even possible a small stone fragment. I would check with your doctor with the pain persisting that long.
A 41-year-old member asked:

I recently had surgery on my left knee for a meniscus tear. They removed approximately 33% of the cartilage, will I be able to run still?

2 doctor answers6 doctors weighed in
Dr. John Ayres
Orthopedic Surgery 37 years experience
Yes: You should be able to run with minimal risk of accelerating any arthritic problems in your knee.
Dr. Abdul Ahmed
Dr. Abdul Ahmed commented
Orthopedic Surgery 41 years experience
Some tears are repairable. Some have to be removed to prevent locking of the knee. You should be abl
Oct 16, 2011
Dr. Brian Badman
Orthopedic Surgery 25 years experience
The meniscus functions as a load bearing shock absorber to the knee. Assuming your tear was medial this will accelerate any underlying degenerative condition and can predispose you to early arthritic involvement. Most literature out there would support this statement so disagree with Dr. Ayres on this regard. There are many alternatives to running as this long term is not going to be the best exercise for your knee. We were given a brain so we didn't have to outrun the dinasours. We are not meant for running. Would advise alternative cardio activities for longterm health of your knee such as swimming or biking.
Feb 18, 2013
Australia
A 25-year-old female asked:

What is better for my body to take daily up to 3 times a day paracetamol, ibuprofen or indomethacin for strong pain that keeps coming back?

2 doctor answers4 doctors weighed in
Dr. James Cunnar
Family Medicine 27 years experience
Probably ibuprofen: Nsaid medicines (non-steroidal anti-inflammatories) all come with risks. I want to make sure you are receiving guidance on how to take these medicines from your physician. All nsaids can cause gastritis (inflamed lining of stomach), peptic ulcers, and kidney dysfunction. They can also increase your risk of bleeding.
CA
A 25-year-old member asked:

My wide has had stomach ache, diarrhea, soft stools, and a burning sensation on her forehead on and off for two weeks. what could this be?

1 doctor answer4 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
See a Dr. GI or PCP: These are nonspecific no diagnostic symptoms. If there is a change in bowel movement to diarrhea maybe an acute gastroenterologist is by virus, toxins from bacteria, toxin from antibiotic use ( c. Difficile toxin). Burning on forehead maybe because of fever orvasodilator on.2 weeks is too long to wait for acute diarrhea to disappear. Needs workup with stool tests , lab tests, keep good hydration.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.